# SDR 98ZZZX4616

- Difficulty date: October 9, 1998
- Submitted: March 26, 2000
- Operation: General aviation
- Aircraft: N11MM
- Make and model: Cessna 441
- Aircraft serial: 4410105
- Engine: Garrtt TPE33110
- System (JASC): 7250 · Turbine Section
- Part: Turbine Wheel
- Part number: 31021067
- Condition: Damaged
- Location: Second Stage
- Part time: 1,570 hours
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

ENGINE COULD NOT BE TURNED BY HAND ON PRE-FLIGHT.  THIRD ROTOR WAS FOUND TO HAVE PIECES MISSING FROM T-BLADES.  ENGINE TEAR DOWN REVEALED THAT SEVERAL PLUGGING RIVETS INSTALLED IN HOLES AT THE BLADE ROOTS ON SECOND ROTOR HAD BROKEN.  THE FLARED END ON ALL RIVETS WAS CONSIDERABLY SMALLER THAN THOSE ON NEW WHEELS.  RIVETS HAD COME OUT OF SECOND ROTOR AND GONE THROUGH BLADES ON THIRD ROTOR.  ALLIED SIGNAL SB TPE33172-2024 RELATES TO THIS PROBLEM.
